# SDR DALA2023112209654

- Difficulty date: November 21, 2023
- Submitted: November 22, 2023
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 69,985 hours, 22,831 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5815 EMERGENCY LIGHTS ROWS 27-32 INOP. CORRECTIVE ACTION: T/S PER B757 WDM 33-51-21 NO POWER AT CONNECTOR D9103JP IN 1. FOUND BLOWN #1 FUSE AT POWER SUPPLY M11487. REPLACED FUSE LIGHTS NOW ILLUMINATE.
